Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 271, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 23, 2014, 2:20 PM CDT for Baxter County, Marion County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2014, 2:20 PM CDT (19:20 UTC)
- Expired
- Jul 23, 2014, 3:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Baxter County, AR, Marion County, AR
The radar
The Springfield radar (KSGF), 133 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3863 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 12:35 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 23, 12:35 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1235 PM CDT WED JUL 23 2014 .AVIATION... CONVECTION SHOULD BECOME MORE WIDESPREAD THROUGHOUT THE AFTERNOON AND EARLY EVENING HOURS OUT AHEAD OF THE WEAK FRONTAL BOUNDARY DRAPED ACROSS SOUTHERN MO. ISOLATED STRONGER STORMS CANNOT BE RULED OUT...WITH GUSTY WINDS AS THE MAIN THREAT. SHOWERS AND THUNDERSTORMS SHOULD PASS ON THROUGH...TAPERING OFF SOON AFTER 00Z ACROSS NORTHERN TERMINALS THEN SOUTHERN TERMINALS A FEW HOURS LATER. BESIDES SOME PATCHY BR FOR A FEW HOURS EARLY ON THURSDAY...ALL TERMINALS SHOULD BE VFR BY THE END OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 1038 AM CDT WED JUL 23 2014/ UPDATE... A WEAK COLD FRONT WILL MOVE INTO NORTH ARKANSAS LATE THIS MORNING AND PUSH SOUTH THROUGH THE AFTERNOON. A FEW SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH CENTRAL ARKANSAS AT THIS TIME BUT CHANCES WILL INCREASE AS WE GO THROUGH THE DAY. INCREASED POPS AND CLOUD COVER ACROSS THE AREA AS WE HEAD INTO THE AFTERNOON. EXPECT THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF THE FRONT. SOME STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. PREV DISCUSSION... /ISSUED 656 AM CDT WED JUL 23 2014/ DISCUSSION... UPDATED FOR THE 12Z AVIATION DISCUSSION BELOW. AVIATION... MODELS ARE NOT HANDLING THE EVOLUTION OF CONVECTION TO THE NORTH OF ARKANSAS WELL AT ALL. STORMS HAVE LOOSELY FORMED ALONG A BOUNDARY THIS MORNING...STRETCHING FROM JUST NORTH OF POPLAR BLUFF MISSOURI OFF TO THE NORTHEAST. IT IS UNCLEAR AT THIS TIME WHETHER THIS WILL CONTINUE TO BACK BUILD TO THE SOUTHWEST...THUS POSSIBLY LEAVING NRN TAF SITES FREE OF CONVECTION TODAY AND AFFECTING CENTRAL AND SOUTHERN SITES...OR WHETHER HIGH RESOLUTION MODELS WILL EVENTUALLY BE CORRECT AND WE WILL SEE CONVECTION IN THE NORTHWEST HALF OF THE STATE LATER ON. HAVE STAYED THE COURSE FOR THE TIME BEING...ADVERTISING VCTS AT NRN SITES AFTER 18Z...AND LEAVING OTHERS VOID OF ANY MENTION OF CONVECTION. CONFIDENCE IN WHERE CONVECTION WILL EVENTUALLY OCCUR...AND HOW WIDESPREAD IT WILL BE...IS NOT VERY HIGH AT THE MOMENT. EXPECT THERE WILL BE STORMS AROUND THROUGH THE DAY...JUST DO NOT KNOW WHICH TERMINALS THEY WILL AFFECT AT THIS TIME. OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH WINDS GRADUALLY VEERING TO A NORTHERLY OR NORTHEASTERLY DIRECTION AFTER 00Z THIS EVENING. PREV DISCUSSION... /ISSUED 333 AM CDT WED JUL 23 2014/ TODAY THROUGH SATURDAY NIGHT... WEATHER WILL CONTINUE TO BE FAIRLY ACTIVE ACROSS THE REGION THIS PERIOD AS UPPER PATTERN REMAINS HIGHLY AMPLIFIED. HIGH RES MODELS CONTINUE TO SHOW WIDESPREAD PRECIPITATION ALONG AN ADVANCING COLD FRONT THIS MORNING BUT CURRENT RADAR/SATELLITE TRENDS HAVE YET TO SHOW ANY DEEP CONVECTION THANKS MAINLY TO WARMER TEMPERATURES ALOFT. WILL NOT TOTALLY DISCOUNT THESE MODELS BUT POPS HAVE BEEN LOWERED DUE TO LACK OF ANY ACTIVITY AT THIS TIME. LATEST MOISTURE CHANNEL IMAGERY SHOWS THE MAJOR PLAYERS QUITE CLEARLY THIS MORNING. SPRAWLING UPPER LEVEL RIDGE REMAINS CENTERED OVER COLORADO WITH ANOTHER ANTI-CYCLONE OVER THE WESTERN ATLANTIC. IN BETWEEN THESE HIGHS IS EASTERN CONUS TROUGHING WITH WEAK UPPER LOW THAT WILL MEANDER AROUND THE GULF COAST WITH A MUCH STRONGER UPPER LOW JUST NOW APPROACHING THE WASHINGTON STATE COAST. UPPER LOW WILL FLATTEN THE WESTERN RIDGE JUST ENOUGH TO ALLOW THE PREVIOUSLY MENTIONED COLD FRONT...CURRENTLY OVER SOUTHERN MISSOURI...TO MOVE TO THE SOUTH. FRONT IS EXPECTED TO PASS THROUGH THE STATE TODAY WITH ONLY SLIGHT CHANCE TO LOW END CHANCES OF PRECIPITATION. AFTER ANOTHER HOT DAY TODAY...THE FRONT IS EXPECTED TO STALL OVER THE SOUTHWEST ON THURSDAY WHICH WILL BRING A BRIEF BREAK FROM THE SUMMER HEAT AND HUMIDITY. BOUNDARY WILL LIFT BACK TO THE NORTH ON FRIDAY AS WESTERN RIDGE EXPANDS TO THE EAST WITH A RETURN TO MORE TYPICAL SUMMER WEATHER. UPPER RIDGE WILL THEN DOMINATE THROUGH THE REMAINDER OF THE PERIOD WITH A CONTINUATION OF HOT AND GENERALLY DRY CONDITIONS. LONG TERM...SUNDAY THROUGH TUESDAY FOR SEVERAL DAYS NOW THE MODELS HAVE BEEN HINTING AT A PATTERN CHANGE AS WE HEAD INTO THE WEEKEND...AND THIS CONTINUES TO BE THE CASE THIS MORNING. AN UPPER LOW...SET TO MOVE ONSHORE IN THE PAC NW TODAY...WILL HAVE CONTRIBUTED TO A LARGE UPPER TROUGH CARVING OUT A PLACE ACROSS THE GREAT LAKES REGION BY SUNDAY EVENING. UPPER LEVEL FLOW WILL FURTHER AMPLIFY HEADING INTO NEXT WEEK...FIRMLY ESTABLISHING A NORTHWEST UPPER FLOW ACROSS ARKANSAS AND LEADING TO COOLER THAN NORMAL CONDITIONS TO ROUND OUT JULY. TEMPERATURES WILL BE RIGHT AROUND NORMAL ON SUNDAY...WITH LOW TO MID 90S FORECAST STATEWIDE. DEVELOPING NW UPPER FLOW ALOFT AND SUPPORTING UPPER TROUGH OVER ERN CONUS WILL DRIVE A FRONT INTO THE STATE SOMETIME SUNDAY...MOST LIKELY SUN EVENING. RIGHT NOW MODELS ARE NOT TOO KEEN ON PRECIP CHANCES...BUT HAVE SOME SLIGHT CHANCE POPS IN THE NE SUNDAY AFTERNOON AND EVENING...FOLLOWED BY BROAD-BRUSHED SLIGHT CHANCE POPS SUNDAY NIGHT AND MONDAY MORNING. EXPECT THERE WILL BE AT LEAST SOME ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACCOMPANY THE FRONT. THE INCOMING AIR MASS WILL NOT BE AS UNSEASONABLY COOL AS THE ONE FROM LATE LAST WEEK...BUT IT WILL HAVE A PUSH FROM CANADIAN HIGH PRESSURE TO OUR NORTH AND IT WILL ALSO DEFINITELY BE DRIER AND COOLER THAN NORMAL. MOS GUIDANCE SUPPORTS THIS SCENARIO...ALREADY SHOWING TEMPS 4-5 DEGREES BELOW CLIMO AT DAYS 6 AND 7...A SIGNIFICANT AMOUNT GIVEN CLIMO BIAS THAT FAR OUT. AS SUCH...BY TUE...HIGHS SHOULD TOP OUT ONLY IN THE MID 80S FOR MOST LOCATIONS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 91 67 84 64 / 40 30 10 0 CAMDEN AR 94 72 92 68 / 40 40 20 10 HARRISON AR 92 66 87 65 / 50 20 10 0 HOT SPRINGS AR 93 72 91 68 / 50 40 10 0 LITTLE ROCK AR 92 72 88 67 / 50 30 10 0 MONTICELLO AR 94 71 91 67 / 40 40 20 10 MOUNT IDA AR 93 68 91 68 / 50 40 10 0 MOUNTAIN HOME AR 90 67 85 64 / 50 20 10 0 NEWPORT AR 91 67 84 64 / 40 30 10 0 PINE BLUFF AR 93 71 90 68 / 40 40 20 0 RUSSELLVILLE AR 92 71 88 67 / 50 20 10 0 SEARCY AR 91 70 86 66 / 40 30 10 0 STUTTGART AR 92 71 87 66 / 40 40 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...61
Hazardous weather outlook, Jul 23, 8:47 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 847 AM CDT WED JUL 23 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 847 AM CDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO NORTH ARKANSAS TODAY. THIS WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THIS MORNING...AND THEN MORE LIKELY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER MUCH OF THE STATE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Jul 23, 1:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 153 PM CDT WED JUL 23 2014 ARZ021-022-030-231915- JOHNSON AR-LOGAN AR-POPE AR- 153 PM CDT WED JUL 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POPE...NORTHEASTERN LOGAN AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 215 PM CDT... AT 153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR HOLMAN...OR 10 MILES EAST OF CLARKSVILLE... MOVING SOUTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... TOKALON... PINEY BAY REC AREA... LAMAR... KNOXVILLE... HOLMAN... CABIN CREEK REC AREA... PINEY... LUTHERVILLE... LUDWIG... DUBLIN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 59 AND 73. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3529 9329 3534 9351 3561 9339 3555 9318 TIME...MOT...LOC 1853Z 018DEG 16KT 3550 9332 55
Special weather statement, Jul 23, 2:03 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 203 PM CDT WED JUL 23 2014 ARZ022-031-038-231930- CONWAY AR-POPE AR-YELL AR- 203 PM CDT WED JUL 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL... SOUTHEASTERN POPE AND WESTERN CONWAY COUNTIES UNTIL 230 PM CDT... AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF JERUSALEM...OR 15 MILES NORTHWEST OF MORRILTON...MOVING SOUTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PETIT JEAN MTN... LAKE ATKINS... JERUSALEM... HATTIEVILLE... HAPPY BEND... GALLA CREEK WMA... ATKINS... KENWOOD... ECONOMY... BLACKWELL... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 90 AND 103. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3509 9280 3516 9306 3542 9290 3540 9278 TIME...MOT...LOC 1904Z 014DEG 19KT 3535 9285 55
Special weather statement, Jul 23, 2:18 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
218 PM CDT WED JUL 23 2014
ARZ012-021-232000-
JOHNSON AR-NEWTON AR-
218 PM CDT WED JUL 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND CENTRAL
JOHNSON COUNTIES UNTIL 300 PM CDT...
AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF DEVILS KNOB...OR NEAR
FALLSVILLE...MOVING SOUTH AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WOODLAND... WALNUT... LUDWIG LAKE...
HORSEHEAD LAKE... DEVILS KNOB... SALUS...
OZONE... OARK... HILLCREST...
HARMONY... FALLSVILLE... DIXON RIDGE...
CATALPA...
&&
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3582 9335 3549 9340 3554 9367 3577 9354
3577 9352 3580 9353 3584 9351
TIME...MOT...LOC 1917Z 014DEG 13KT 3575 9345
46Special weather statement, Jul 23, 2:20 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
220 PM CDT WED JUL 23 2014
ARZ021-030-231950-
JOHNSON AR-LOGAN AR-
220 PM CDT WED JUL 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN AND SOUTHWESTERN
JOHNSON COUNTIES UNTIL 245 PM CDT...
AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF HARTMAN...OR 9 MILES
NORTHEAST OF PARIS...MOVING SOUTH AT 15 MPH.
WIND GUSTS MAY REACH 40 TO 50 MPH WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PARIS... SUBIACO... HINKLE...
HARTMAN... COVE LAKE... WILKINS...
DRIGGS... CORLEY... COAL HILL...
&&
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3538 9374 3538 9371 3543 9372 3547 9370
3546 9357 3520 9358 3523 9379
TIME...MOT...LOC 1920Z 008DEG 11KT 3539 9366
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:16 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 44 min |
| Jul 23, 1:53 PM CDT | Special Weather Statement | LZK | Johnson | 22 min |
| Jul 23, 1:56 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 49 min |
| Jul 23, 2:03 PM CDT | Special Weather Statement | LZK | Conway | 27 min |
| Jul 23, 2:14 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 46 min |
| Jul 23, 2:18 PM CDT | Special Weather Statement | LZK | Johnson | 42 min |
| Jul 23, 2:20 PM CDT | Special Weather Statement | LZK | Logan | 30 min |
| Jul 23, 2:37 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 38 min |
| Jul 23, 2:45 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 45 min |
| Jul 23, 3:00 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 60 min |
| Jul 23, 3:18 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Yell | 2 hr |
| Jul 23, 3:25 PM CDT | Special Weather Statement | LZK | Searcy, Stone | 30 min |
| Jul 23, 3:31 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Scott, Yell | 119 min |
| Jul 23, 3:33 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 57 min |
| Jul 23, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 64 min |
| Jul 23, 3:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone, White | 34 min |
| Jul 23, 3:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pulaski, Saline | 46 min |
| Jul 23, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Monroe, Prairie, White and 1 more | 48 min |
| Jul 23, 4:26 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 49 min |
| Jul 23, 4:38 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 52 min |
| Jul 23, 4:43 PM CDT | Special Weather Statement | LZK | Grant, Hot Spring, Saline | 47 min |
| Jul 23, 4:58 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Pulaski | 47 min |
| Jul 23, 5:00 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Jefferson and 2 more | 45 min |
| Jul 23, 5:15 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 45 min |
| Jul 23, 5:24 PM CDT | Flash Flood Warning | LZK | Lonoke, Pulaski, Saline | 2 hr |
| Jul 23, 5:31 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie, Pulaski | 29 min |
| Jul 23, 5:38 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 3 more | 37 min |
| Jul 23, 5:48 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Ouachita | 27 min |
| Jul 23, 6:00 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Calhoun, Clark, Cleveland, Dallas, Grant and 5 more | 45 min |
| Jul 23, 6:22 PM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 38 min |
| Jul 23, 6:42 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.